Alert archive / Alabama / Flash Flood Warnings in 2004
Flash Flood Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Sep 16, 2004, 12:37 PM CDT for Cullman County, Alabama. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2004, 12:37 PM CDT (17:37 UTC)
- Expired
- Sep 16, 2004, 9:30 PM CDT
- In force
- 9 hr
- Issued by
- NWS Huntsville, AL
- Area
- Counties, with a storm outline in the text
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 105 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 4:30 PM CDT | FLOOD | Cullman, AL | LOW SPOTS FLOODED ON COUNTY ROAD 8 SW CULLMAN COUNTY. SEVERAL AREAS FLOODED ON COUNTY ROAD 1718 NEAR HOLLY POND. |
| Sep 16, 4:30 PM CDT | FLOOD | Cullman, AL | LOW SPOTS FLOODED ON COUNTY ROAD 8 SW CULLMAN COUNTY. SEVERAL AREAS FLOODED ON COUNTY ROAD 1718 NEAR HOLLY POND. |
| Sep 16, 5:52 PM CDT | HEAVY RAIN 4 | Hanceville, AL | |
| Sep 16, 5:52 PM CDT | HEAVY RAIN 4 | Hanceville, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KHUN 161739
FFWHUN
ALC043-170230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 PM CDT THU SEP 16 2004
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA
* UNTIL 930 PM CDT
* AT 1228 PM CDT...WEATHER SERVICE RADAR INDICATED BANDS OF VERY
HEAVY RAIN ASSOCIATED WITH HURRICANE IVAN HAVE REACHED CULLMAN
COUNTY. RAINFALL RATES WITH THE HEAVIER BAND WILL BE BETWEEN 1 AND
2 INCHES PER HOUR. RAINFALL TOTALS THROUGH THE AFTERNOON AND
EVENING COULD REACH BETWEEN 4 AND 6 INCHES.
* SOME LOCATIONS AFFECTED INCLUDE...
CULLMAN...GOOD HOPE AND HANCEVILLE
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3430 8649 3402 8674 3386 8694 3391 8711
3432 8709
$$
MM1 follow-up statement
000 WGUS74 KHUN 162326 FFSHUN ALC043-170230- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 626 PM CDT THU SEP 16 2004 ...A FLASH FLOOD WARNING CONTINUES FOR CULLMAN COUNTY UNTIL 930 PM CDT... AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL STARTING TO DECREASE OVER CULLMAN COUNTY AS THE CENTER OF TROPICAL STORM IVAN APPROACHES THE AREA. RAINFALL AMOUNTS OF OVER FOUR INCHES HAVE BEEN REPORTED IN PORTIONS OF CULLMAN COUNTY. FLASH FLOODING HAS BEEN REPORTED ON COUNTY ROAD 8 AND COUNTY ROAD 1718 IN THE COUNTY. THE FLASH FLOODING THREAT WILL CONTINUE...AND THERE IS STILL A THREAT OF MORE RAINFALL ONCE THE CENTER MOVES NORTH AND EAST OF THE AREA. SOME LOCATIONS AFFECTED THROUGH 930 PM CDT INCLUDE... CULLMAN...GOOD HOPE AND HANCEVILLE...AND SURROUNDING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON FRIDAY. LAT...LON 3431 8649 3394 8666 3380 8710 3432 8712 $$ JE/23
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 10:15 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 16, 10:15 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1015 AM CDT THU SEP 16 2004 .DISCUSSION... IVAN CONTINUES TO MAKE STEADY PROGRESS NORTHWARD AND IS ABOUT 80 MILES SOUTH OF TCL. IVAN MOVING ABOUT TWICE AS FAST AS WAS EXPECTED AND THUS IMPACTS WILL BE FELT A BIT SOONER. RAINFALL THUS FAR HAS BEEN RELATIVELY LIGHT...GENERALLY LESS THAN A HALF INCH. LEADING EDGE OF MODERATE/HEAVY RAIN WILL CONTINUE TO OVERSPREAD THE AREA DURING THE NEXT COUPLE OF HOURS. WINDS HAVE BEEN SLOWLY INCREASING AND NOW GETTING A FEW GUSTS TO 30 MPH IN CULLMAN COUNTY. HAVE HAD A COUPLE OF REPORTS OF TREES DOWN IN MARSHALL/CULLMAN COUNTIES. WILL CONTINUE TO MONITOR BANDS OVER EAST ALABAMA LIFTING NWD TOWARDS I-20 FOR GREATEST TORNADO THREAT. TOR WATCH IN EFFECT FOR JACKSON/DEKALB/MARSHALL COUNTIES UNTIL 8 PM. NO SIGNIFICANT CHANGES PLANNED TO CURRENT FCST. WILL MAKE MINOR WORDING ADJUSTMENTS AND INCLUDE TOR WATCH. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLOOD WATCH TODAY THROUGH MIDNIGHT EARLY SATURDAY FOR ALL ZONES. WIND ADVISORY TODAY AND TONIGHT FOR NORTHWEST ALABAMA. WIND ADVISORY TODAY FOR NORTHEAST ALABAMA. HIGH WIND WARNING TONIGHT FOR NORTHEAST ALABAMA. TN...FLOOD WATCH TODAY THROUGH MIDNIGHT EARLY SATURDAY FOR ALL ZONES. WIND ADVISORY TODAY AND TONIGHT FOR LINCOLN AND MOORE COUNTIES. WIND ADVISORY TODAY FOR FRANKLIN COUNTY. HIGH WIND WARNING TONIGHT FOR FRANKLIN COUNTY. && 09
Hazardous weather outlook, Sep 16, 11:26 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1126 AM CDT THU SEP 16 2004 ALZ001>010-016-TNZ076-096-097-162300- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1126 AM CDT THU SEP 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...(TODAY AND TONIGHT)... AS THE CENTER OF HURRICANE IVAN CONTINUES INLAND THROUGH WEST CENTRAL ALABAMA THIS AFTERNOON...IT WILL BRING WITH IT THE THREATS OF ISOLATED TORNADOES...HEAVY RAIN...AND WINDY CONDITIONS TO THE TENNESSEE VALLEY. ...TORNADOES... ISOLATED TORNADOES WILL BE POSSIBLE IN STRONG RAIN BANDS AS THEY PUSH NORTH INTO OUR AREA THIS AFTERNOON AND TONIGHT. THE THREAT AREA IS MAINLY ACROSS NORTHEAST ALABAMA IN JACKSON...DEKALB...AND MARSHALL COUNTIES. ...FLOODING... AS THE BANDS OF HEAVY RAIN REPEAT OVER THE AREA...FLOODING WILL BE POSSIBLE LATER TODAY AND TONIGHT. STORM TOTAL RAINFALL OF 2 TO 4 INCHES WILL BE POSSIBLE OVER NORTHWEST AND NORTH CENTRAL ALABAMA... AND PARTS OF SOUTHERN MIDDLE TENNESSEE BY DAYBREAK FRIDAY...WITH UP TO 8 INCHES POSSIBLE IN NORTHEAST ALABAMA AND FRANKLIN COUNTY TENNESSEE. ...WINDS... AREAS WEST OF A LINE FROM WESTERN MORGAN COUNTY...TO NORTHWEST MADISON COUNTY...TO LYNCHBURG IN MOORE COUNTY TENNESSEE...WILL EXPERIENCE SUSTAINED EAST TO NORTHEAST WINDS OF 20 TO 35 MPH THIS AFTERNOON...WITH GUSTS UP TO 50 MPH LATE THIS AFTERNOON AND THROUGH MIDNIGHT TONIGHT. ELSEWHERE TO THE EAST...SUSTAINED EAST TO NORTHEAST WINDS OF 25 TO 35 MPH WILL OCCUR THIS AFTERNOON...WITH GUSTS AROUND 50 MPH BY LATE THIS AFTERNOON. BY TONIGHT THE WINDS WILL INCREASE TO 30 TO 40 MPH...WITH GUSTS TO AROUND 60 MPH MAINLY AT HIGHER ELEVATIONS. SLOW IMPROVEMENT IS EXPECTED AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...(FRIDAY THROUGH WEDNESDAY)... IVAN IS EXPECTED TO CONTINUE ON A NORTHEAST TRACK AND WILL BE MOVING INTO TENNESSEE EARLY FRIDAY. ANY LEFT OVER RAINFALL WILL DIMINISH BY MID MORNING FRIDAY. WHILE THE RAIN WILL BE ENDING RUNOFF WILL CONTINUE TO BE A PROBLEM WITH SEVERAL RIVERS APPROACHING BANKFULL DURING THE DAY ON FRIDAY. IN ADDITION...GUSTY NORTH WINDS WILL CONTINUE WITH WINDS GUST UP TO 35 MPH POSSIBLE THROUGH THE DAY. IMPROVING CONDITIONS ARE EXPECTED FOR THE WEEKEND. PLEASE STAY TUNED TO THE LATEST STATEMENTS AND FORECASTS FOR UPDATES. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND CONTINUING INTO TONIGHT. 09
In the hours before
Special weather statement, Sep 16, 9:09 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 909 AM CDT THU SEP 16 2004 ALZ001>010-016-TNZ076-096-097-161700- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 909 AM CDT THU SEP 16 2004 ...SPECIAL HURRICANE IVAN STATEMENT FOR ALL OF NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE... ...OUTER RAINBANDS OF IVAN WILL CONTINUE TO AFFECT THE TENNESSEE VALLEY...WITH WINDS GRADUALLY INCREASING THROUGHOUT THE DAY... ...WATCHES/WARNINGS... A FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE UNTIL FRIDAY NIGHT MIDNIGHT. WIND ADVISORIES ARE IN EFFECT FOR NORTHWEST ALABAMA AND LINCOLN AND MOORE COUNTIES IN TENNESSEE FOR TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR NORTHEAST ALABAMA AND FRANKLIN COUNTY TENNESSEE FOR TODAY...WITH A HIGH WIND WARNING IN EFFECT FOR THAT AREA TONIGHT. ...STORM INFORMATION... AT 845 AM...THE EYE OF CATEGORY ONE HURRICANE IVAN WAS ABOUT 50 MILES SOUTHWEST OF MONTGOMERY AND MOVING NORTH AT APPROXIMATELY 16 MPH AND WILL KEEP A NORTH NORTHEAST TRACK FOR THE NEXT 24 HOURS. MAXIMUM SUSTAINED WINDS ARE NEAR 80 MPH...WITH A CENTRAL PRESSURE OF 965 MILLIBARS...OR 28.50 INCHES. ...TORNADOES... BASED ON THE EXPECTED PATH OF IVAN...THE ISOLATED TORNADO THREAT SHOULD REMAIN MOSTLY EAST OF INTERSTATE 65 FROM LATE AFTERNOON THROUGH TONIGHT. ...RAINFALL IMPACTS... FOR THIS MORNING EXPECT BETWEEN A QUARTER OF AN INCH AND THREE QUARTERS OF AN INCH...WITH THE HIGHEST AMOUNTS SOUTH OF THE TENNESSEE RIVER. VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WILL BE THE BIGGEST THREAT FROM IVAN. TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WILL BE POSSIBLE OVER NORTHWEST AND NORTH CENTRAL ALABAMA... AND PARTS OF SOUTHERN MIDDLE TENNESSEE. AMOUNTS OF FOUR TO EIGHT INCHES WILL BE POSSIBLE OVER NORTHEAST ALABAMA AND FRANKLIN COUNTY TENNESSEE. WE ALSO EXPECT MANY CREEKS...STREAMS AND RIVERS TO EXPERIENCE FLOODING LATE TONIGHT THROUGH EARLY SATURDAY. THE PAINT ROCK RIVER IN WOODVILLE IS PRIME LOCATION FOR FLOODING OVERNIGHT. ...WIND IMPACTS... EASTERLY WINDS OF 15 TO 30 MPH WILL INCREASE TODAY ACROSS THE TENNESSEE VALLEY AS THE STORM APPROACHES THE AREA. WE HAVE ALREADY HAD SEVERAL TREES KNOCKED DOWN IN MARSHALL AND CULLMAN COUNTIES THIS MORNING. BY MID AFTERNOON...EXPECT SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS AROUND 50 MPH. WINDS WILL BECOME STRONGER TONIGHT WITH 30 TO 40 MPH WITH GUSTS UP TO 60 MPH...MAINLY ACROSS FROM MONTE SANO EASTWARD. ...CALLS TO ACTION... HAVE A PLAN OF ACTION...AND MAKE PREPARATIONS NOW...SO THAT YOU CAN BE READY TO ACT WHEN THE NEED ARISES. WITH THE COMBINED THREAT OF HIGH WINDS AND HEAVY RAIN...THERE IS A POSSIBILITY OF SOME POWER OUTAGES. EVERYONE ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE SHOULD CONTINUE MONITORING THE PROGRESS OF HURRICANE IVAN AND ITS POTENTIAL IMPACTS ON THE TENNESSEE VALLEY REGION. ...NEXT UPDATE... THE NEXT UPDATE WILL BE ISSUED AT NOON TODAY. && FOR ADDITIONAL WEATHER AND HYDROLOGIC INFORMATION...VISIT OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/HUN/ (ALL LOWER CASE). JDG
Special weather statement, Sep 16, 12:10 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1210 PM CDT THU SEP 16 2004 ALZ001>010-016-TNZ076-096-097-162015- COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE- LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN- 1210 PM CDT THU SEP 16 2004 ...SPECIAL HURRICANE IVAN STATEMENT FOR ALL OF NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE... ...OUTER RAINBANDS AND WINDS OF IVAN WILL CONTINUE TO AFFECT THE TENNESSEE VALLEY...WITH WINDS AND RAIN GRADUALLY INCREASING THIS AFTERNOON... ...WATCHES/WARNINGS... ...TORNADO WATCH TIL 800PM FOR JACKSON...DEKALB AND MARSHALL COUNTIES... ...FLOOD WATCH IN EFFECT FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE UNTIL FRIDAY NIGHT MIDNIGHT... ...WIND ADVISORIES IN EFFECT FOR NORTHWEST ALABAMA AND LINCOLN AND MOORE COUNTIES IN TENNESSEE FOR TODAY AND TONIGHT... ...WIND ADVISORY IS IN EFFECT FOR NORTHEAST ALABAMA AND FRANKLIN COUNTY TENNESSEE FOR TODAY...WITH A HIGH WIND WARNING IN EFFECT FOR THAT AREA TONIGHT... ...STORM INFORMATION... AT 1145 AM...THE EYE OF CATEGORY ONE HURRICANE IVAN WAS ABOUT 50 MILES WEST OF MONTGOMERY AND MOVING NORTH AT APPROXIMATELY 14 MPH. IVAN WILL KEEP A NORTHERLY TRACK TODAY...AND THEN TURN NORTH NORTHEASTERLY TONIGHT WITH MOVEMENT AROUND 10 MPH. MAXIMUM SUSTAINED WINDS ARE NEAR 75 MPH...WITH A CENTRAL PRESSURE OF 970 MILLIBARS...OR 28.64 INCHES. ...TORNADOES... ISOLATED TORNADOES ARE EXPECTED EAST OF I65...WITH THE GREATEST THREAT EAST OF A LEWIS SMITH LAKE TO ARAB TO SCOTTSBORO TO WINCHESTER LINE FROM 4 PM TODAY THROUGH 9 AM FRIDAY. ...RAINFALL IMPACTS... RAINFALL AMOUNTS HAVE AVERAGED AROUND HALF AN INCH WITH THE HEAVIEST AMOUNTS SOUTH OF A PHIL CAMPBELL TO CULLMAN LINE. EXPECT ANOTHER THREE QUARTERS TO AS MUCH AS 2 INCHES TIL 3 PM...WITH THE HIGHEST AMOUNTS SOUTH OF THE TENNESSEE RIVER. VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLOODING WILL BE THE MAIN THREAT FROM IVAN. TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WILL BE POSSIBLE OVER NORTHWESTERN AND NORTH CENTRAL ALABAMA...AND PARTS OF SOUTHERN MIDDLE TENNESSEE. AMOUNTS OF FOUR TO EIGHT INCHES WILL BE POSSIBLE OVER NORTHEAST ALABAMA AND FRANKLIN COUNTY TENNESSEE. WE EXPECT MANY CREEKS...STREAMS AND RIVERS TO EXPERIENCE FLOODING LATE TONIGHT THROUGH EARLY SATURDAY. THE PAINT ROCK RIVER IN WOODVILLE IS PRIME LOCATION FOR FLOODING OVERNIGHT. IF YOU LIVE CLOSE TO THE PAIN ROCK RIVER...HAVE A PLAN TO EVACUATE IF WATER LEVELS RISE QUICKLY. ...WIND IMPACTS... EASTERLY WINDS OF 15 TO 30 MPH WILL INCREASE TODAY ACROSS THE TENNESSEE VALLEY AS THE STORM APPROACHES THE AREA. WE HAVE ALREADY HAD SEVERAL TREES KNOCKED DOWN ACROSS LAWRENCE...MARSHALL...CULLMAN AND DEKALB COUNTY AS WELL AS A FEW POWER OUTAGES. BY MID AFTERNOON...EXPECT SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS AROUND 45 MPH. WINDS WILL BECOME STRONGER TONIGHT WITH 30 TO 40 MPH WITH GUSTS UP TO 60 MPH...MAINLY ACROSS FROM MONTE SANO EASTWARD. ...CALLS TO ACTION... HAVE A PLAN OF ACTION...AND MAKE PREPARATIONS NOW...SO THAT YOU CAN BE READY TO ACT WHEN THE NEED ARISES. WITH THE COMBINED THREAT OF HIGH WINDS AND HEAVY RAIN...THERE IS A POSSIBILITY OF SOME POWER OUTAGES. EVERYONE ACROSS NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE SHOULD CONTINUE MONITORING THE PROGRESS OF HURRICANE IVAN AND ITS POTENTIAL IMPACTS ON THE TENNESSEE VALLEY REGION. ...NEXT UPDATE... THE NEXT UPDATE WILL BE ISSUED AT NOON TODAY. && FOR ADDITIONAL WEATHER AND HYDROLOGIC INFORMATION...VISIT OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/HUN/ (ALL LOWER CASE). JDG
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 1:56 PM CDT | Flash Flood Warning | HUN | Marshall | 6 hr |
| Sep 16, 1:56 PM CDT | Tornado Warning | HUN | DeKalb | 19 min |
| Sep 16, 2:20 PM CDT | Flash Flood Warning | HUN | DeKalb | 6 hr |
| Sep 16, 2:44 PM CDT | Tornado Warning | HUN | DeKalb | 21 min |
| Sep 16, 2:55 PM CDT | Flash Flood Warning | HUN | Jackson | 6 hr |
| Sep 16, 3:15 PM CDT | Flash Flood Warning | HUN | Madison | 6 hr |
| Sep 16, 4:02 PM CDT | Flash Flood Warning | HUN | Lawrence, Limestone, Morgan | 6 hr |
| Sep 16, 5:16 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 5 hr |
Nearby
Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.